Last week began experiencing leg pains - specifically heavy feeling in thighs and periodic pains. At first thought it was flu coming on (found out neighbor had swine flu and really achey (achy) legs was one of his symptoms) plus I had other flu type symptoms. Then after a few days began feeling pain in hips - which had the feeling of inflammation. Read up on arthritis and peri-menopause(sp ??) - wondering if anyone has experienced these feelings. Each day seems to get a little better - but not completely gone yet. Also get cramping feeling in lower abdomen and mood changes like during PMS - hormones raging LOL!
It could be hormonal fluctuations but, it also sounds like it could be nerves connected to your spine that control nerve endings down and into your legs that may have become inflammed, pinched or irritated. It could also be a combo of your period coming and aggravating the back situation. A chiropractor will tell you that leg pain, back pain etc., can all flare up during times of hormonal changes and stress.
The fact is, it's getting better and you'll likely find that the PMS symptoms are either an impending period or will go away as the hormones settle down again. There's a chemical our bodies release during PMS called "Prostaglandins" which are responsible for the cramping and PMS symptoms. It could be just one of those periods for you. :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.